Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pregnant. Took mifepristone for abortion. Started to bleed. Take misoprostol?

I m 5 week pregnanent(as per LMP),An embryo with a CRL of 1.3 mm ,for abortion I took one 200 mg mifepristone tab after which bleeding starts with spotting and 10-20 % more than normal periods.It s been 60 hours since i had taken mifepristone,now how many tabs of misoprostol i should take ? and how the dose should been taken ? I mean tabs shold be taken orally or vaginal and should i take misoprostol at a time or there shold be gap between two misoprostol tabs? give me comple dose i needed of misoprostol and instruction for how to take misoprostol
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
thanks for your query.
Medical abortion should never be taken without medical supervision.
For various reasons, you should visit a gynecologist at the earliest.
First, the pregancy has to be confirmed by a gynecologist, and not just by a home pregnancy kit.
Secondly, exact dating of pregnancy is vital, as medical abortion acts within a narrow range.
Thirdly, its important to know if the pregnancy is inside the uterus, as in rare cases it may not be, and then, taking medical abortion pills unknowingly can be dangerous.
Also, she would guide you about the correct dose and the way the further tablets have to be taken.
Fourthly, after the completion of the procedure, you need a follow up visit to check whether any tissue is still left behind.
Without following this protocol, you have various risks such as severe bleeding, severe infection, failure of treatment and hence need for surgical abortion etc.
please do not be so casual about this, and consult a gynecologist at the earliest.
Also, advice for future contraception can be taken then.
Please do not haphazardly try doses and combinations for these pills, as it can be lethal to you
take care.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor